# SDR CALA2024021600443

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 112,082 hours, 24,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 411N2029U169
- Condition: Missing
- Location: L2 Door Seal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXTREMLY LOUD SQUEAL / NOISE AT 2L DURING CLIMB. AT FL350 NOISE NOT AS LOUD BUT NON. DR #2LH, 3 FEET OF THE FWD LOWER DOOR LINER SEAL AND RETAINER ARE MISSING.REPLACED DOOR 2L LOWER DOOR LINER SEAL RETAINER AND LINER SEAL REF CMM52-11-15.  CLOSED DOOR, PRESSURIZED AIRCRAFT TO 5 PSI. NO SQUEALS OR LEAKS NOTED.
